# SDR GTIA2025040338833

- Difficulty date: April 2, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N660NK
- Make and model: Airbus A321-231
- Aircraft serial: 6804
- Aircraft time: 31,510 hours, 14,058 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR DETECTED IN FWD GALLEY AND MID CABIN AT CRUISE. ODOR WAS INTERMITED AND WENT AWAY WITH X BLEED SHUT & PACK 2 SELECTED OFF-ACCOMPLISHED TSM 05-50-00-810-831-A FOR CABIN ODOR , DURING ENG RUN FOR PACK ISOLATION NO ODORS DETECTED, NO SIGN OF CONTAMINATION, A/C OK FOR CONTINUED SVC. MOC # 109580
